# SDR ASAA2020101033334

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 23,919 hours, 7,687 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 NR 1 ENGINE FOUND 10 BLADE SPACERS WITH DAMAGED ELASTOMERIC MATERIAL.  GROUNDED-YES.  REMOVED AND REPLACED BLADE SPACERS WITH NEW, REF TASK CARD 78472010.
